Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 34 found articles
 
 
  A New Condition on the Vorticity for Partial Regularity of a Local Suitable Weak Solution to the Navier–Stokes Equations
 
 
Title: A New Condition on the Vorticity for Partial Regularity of a Local Suitable Weak Solution to the Navier–Stokes Equations
Author: Chae, Dongho
Wolf, Jörg
Appeared in: Archive for rational mechanics and analysis
Paging: Volume 248 () nr. 6 pages xx
Year: 2024-11-25
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 34 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands